T Nation

Taste After EQ Inj?

Anybody else experience this? First time using EQ- after both injections I could taste a hint of it in my mouth. I’ve never experienced that with any other AS injectables.
The only other time I’ve experienced anything like that was prior to an MRI or something along those lines (it’s been so long I can’t remember exactly what it was for) where I was injected with a substance that produced a similar side-effect, but that was an intravenous injection.

Several reasons although I have never had a reason to research this but maybe some other guys will chime in hopefully. One is that you nicked a vein and a little of it got into your blood stream. Two you are more allergic to whatever the cutting agent is or the chef used something new/different cutter/BA concentration than usual.

Ive heard a few say they get a metallic taste when using tren but never EQ. Again this is all speculative on my part just bro-science over the years. But I do know that an actual MRI uses Gadolinium (sp) for injections to create contrast for viewing which is a non radio active fluid but leaves a metallic taste in some patients.

[quote]tattoo’d’popeye wrote:
Several reasons although I have never had a reason to research this but maybe some other guys will chime in hopefully. One is that you nicked a vein and a little of it got into your blood stream. Two you are more allergic to whatever the cutting agent is or the chef used something new/different cutter/BA concentration than usual.

Ive heard a few say they get a metallic taste when using tren but never EQ. Again this is all speculative on my part just bro-science over the years. But I do know that an actual MRI uses Gadolinium (sp) for injections to create contrast for viewing which is a non radio active fluid but leaves a metallic taste in some patients. [/quote]

The EQ is from a well-known pharmacy so I doubt they’re changing up their formula too much. I considered the possibility of nicking a vein on the first one, but kind of doubted that after the second time. The first injection hurt like hell, but only immediately after I removed the needle. I know I pulled it straight out and didn’t bump anything (it didn’t leave a bruise or anything either) but it was probably the most painful injection I’ve ever done- not that it was overwhelmingly painful or anything, just kind of stung quite a bit.

I never tasted it in my mouth per se but man!!! that EQ smell gets on you and there’s nothing that will get it off. It’s shitty smelling too that was my least favorite part of it. You get like 1 ng on your finger and its oily as fuck and stinky for hours. Other than that EQ is legit, deca prob better from what i experienced.

[quote]lbraga wrote:
I never tasted it in my mouth per se but man!!! that EQ smell gets on you and there’s nothing that will get it off. It’s shitty smelling too that was my least favorite part of it. You get like 1 ng on your finger and its oily as fuck and stinky for hours. Other than that EQ is legit, deca prob better from what i experienced.[/quote]

Actually that happened to me when I opened the first amp. I was really struggling with it and ended up shattering the top into a thousand pieces. Of course it got into the oil, but it looked like only one big chunk, nothing small enough to get drawn up through the needle. Some of the EQ got on my hand and I could smell it- that’s how I knew the taste in my mouth was that of the EQ.

3rd injection- same thing. I guess this is something I should expect from here on out.